Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Been taking green tea extract and raspberry ketones, sore and tender stomach, esophagal spincter. Reason?

I have been taking green tea extract and raspberry ketones . All the sudden yesterday my stomach became very sore and tender. When I move or breath deeply it hurts worse. It is in the very upper cental part of the belly, close to the esophogeal sphincter . Is is due to the pills or is this something else? I have also been working out and doing ab exercises.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for asking a question to H.C.M.F.
Your stomach suddenly became sour, and tender, hurts when you move or breath in, at the upper central part of the belly.
Most probably it is due to the green tea, and rasberry ketones also can cause the pain. Probably you have taken them in empty stomach, or they may show irritation with out any reason also.
If you happen to get the gastric pain it could be due to gasritis or ulcer. other causes are pancratitis, gall bladder pain, hepatitis.
Such occasional pains usually subside automatically, if no relief consult a surgeon for diagnosis and treatment. You may have to go for M.R.I.besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best wishes.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor